# SDR 96ZZZX4745

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N220BR
- Make and model: Cessna 310R
- Aircraft serial: 310R0973
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Cracked
- Location: Blade Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RETENTION THREADS IN ALL THREE SOCKETS ARE CRACKED.
